# SDR DHL2003805567

- Difficulty date: July 30, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CTR L/E CORRODED BETWEEN STA XFS 422.750 AND XOLDI-6.225 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 38.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11-12.  TRIMMED OUT DAMAGED AREA IAW SRM 57-2-1 FIG 38.  FABRICATED FILLER AND DOUBLER IAW SRM 57-2-1 FIG 38.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF FILLER AND DOUBLER IAW SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW SRM 57-2-1 FIG 38, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-1-15 PG 1.  REFER TO NR 0184 FOR LEFT WING CTR L/E REMOVAL/REINSTALLATION.
